# SDR YENA201904033173

- Difficulty date: March 30, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 64,395 hours, 23,254 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D30664709
- Part serial: 7500MM
- Condition: Deformed
- Location: Pax Door
- Part time: 12,117 hours, 2,336 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DEFORMATION SLIDE RAFT PAX/CREW DOOR 831 FWD; REF AEROMAN NR 2019-80235: REPLACED SLIDE RAFT CREW DOOR 831 FWD IAW 25-62-44-400-007-A. SLIDE FAILED OPS CHECK (LIGHT ONLY). REPLACED SLIDE RAFT AGAIN PER 25-62-44-400-007. OPS CHECKS SATIS.
